# SDR FDEA2020120400001

- Difficulty date: November 24, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD SLAT TRACK #14 CUTOUT AREA FOUND CRACKED AT XOS 889. REPAIR CARRIED OUT AT RIGHT HAND WING OUTBOARD SLAT TRACK #14 CUTOUT AREA AT XOS   889 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
